MAUDE Adverse Event Report: CETERIX ORTHOPAEDICS NOVOSTITCH PRO MENISCAL REPAIR SYTEM, SIZE 0

CETERIX ORTHOPAEDICS NOVOSTITCH PRO MENISCAL REPAIR SYTEM, SIZE 0
Model Number CTX-A004
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
During an arthroscopic knee surgery, one side of the device upper jaw ear and the distal end of the link broke.The break could have resulted from jamming device in and out of the knee or into structures in knee and/or excessively torqueing the device during use.It was reported that a small fragment was removed from the patient's knee during primary procedure.

Brand Name
NOVOSTITCH PRO MENISCAL REPAIR SYTEM, SIZE 0
Common Device Name
NOVOSTITCH PRO MENISCAL REPAIR SYTEM, SIZE 0
Manufacturer (Section D)
CETERIX ORTHOPAEDICS
6500 kaiser drive
suite 120
fremont CA 94555
MDR Report Key8201142
Report Number3009131204-2018-00019
Device Sequence Number1558226
Product Code GAT
UDI-Device Identifier00853541006051
UDI-Public00853541006051
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K181772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2020
Device Model NumberCTX-A004
Device Lot NumberM180113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2018
Initial Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR